On the injectivity of the X-ray transform for Anosov thermostats
Dan Jane Gabriel P. Paternain
Discrete & Continuous Dynamical Systems - A 2009, 24(2): 471-487 doi: 10.3934/dcds.2009.24.471
We consider Anosov thermostats on a closed surface and the X-ray transform on functions which are up to degree two in the velocities. We show that the subspace where the X-ray transform fails to be s-injective is finite dimensional. Furthermore, if the surface is negatively curved and the thermostat is pure Gaussian (i.e. no magnetic field is present), then the X-ray transform is s-injective.
keywords: generalised thermostat X-ray transform Pestov identity.

Year of publication

Related Authors

Related Keywords

[Back to Top]